Simple Search:

Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems.


Citation

Abedi, Fakhreddin and Abu Hassan, Malik and Md. Arifin, Norihan (2011) Control Lyapunov function for feedback stabilization of affine in the control stochastic time-varying systems. International Journal of Mathematical Analysis, 5 (4). pp. 175-188. ISSN 1312-8876; ESSN: 1314-7579

Abstract / Synopsis

The aim of this paper is to study the problem of nonuniform in time global asymptotic stability in probability of affine in the control stochastic time-varying systems. We extend Artstein-Sontag theorem to the concept of control Lyapunov function to derive the necessary and sufficient conditions for feedback stabilization for affine in the control stochastic time-varying systems.


Download File

[img]
Preview
PDF (Abstract)
Control Lyapunov function for feedback stabilization of affine in the control stochastic time.pdf

Download (84kB) | Preview
Official URL: http://www.m-hikari.com/

Additional Metadata

Item Type: Article
Divisions: Institute for Mathematical Research
Publisher: Hikari Ltd
Keywords: Stochastic time-varying system; Control Lyapunov function; Global asymptotic stability in probability.
Depositing User: Nur Farahin Ramli
Date Deposited: 05 Aug 2013 04:52
Last Modified: 07 Oct 2015 02:49
URI: http://psasir.upm.edu.my/id/eprint/25007
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item